# SDR VNAA0802007

- Difficulty date: February 10, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 9,178 hours, 9,354 cycles
- Engine: Ge CF343B1
- System (JASC): 3200 · Landing Gear System
- Part: Tire
- Part number: H29X9015
- Part serial: 07061291
- Condition: Damaged
- Location: Rt Mlg
- Part time: 221 hours, 221 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE RIGHT INBOARD MAIN TIRE SHREDDED UPON LANDING IN PHL.  MAINTENANCE REMOVED AND REPLACED BOTH RIGHT HAND MAIN GEAR TIRES IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS FERRIED TO DAY FOR FURTHER EVALUATION AND TO REPAIR DAMAGE.  MAINTENANCE ISSUED TEMP REPAIR 10995.  AIRCRAFT WAS RELEASED FOR SERVICE.
